# SDR REXA2019011900098

- Difficulty date: January 19, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 27,137 hours, 17,963 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Housing
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK WAS FOUND OF 2.500" LENGTH ON THE MAIN AVIONICS COMPARTMENT DOOR HANDLE HOUSING. ( REFERENCE: W.C 900-52-810-901) COMPLETE: SUMMARY OF NRC 00132:HANDLE HOUSING WAS REPLACED PER SRM 51-42-20-001-001-A01 PAR. 6.AND AMM 52-42-02-400-801 (CONFIG A01)
